# SDR C2XA05SH026

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- Aircraft time: 15,623 hours, 11,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, LT SIDE EXTERNAL FUSELAGE HAS A DENT BETWEEN FR 7 & 8 JUST AFT OF GPU CONNECTION.  MAINTENANCE REPAIRED LEFT SIDE EXTERNAL FUSELAGE DENT BETWEEN FR 7 & 8 OF GPU IAW EC5330-01342 AND IAW EMB SRM 53-10-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
